A note to the Laplace transformation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 307-316
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a19,
author = {Han\v{c}l, Jaroslav},
title = {A note to the {Laplace} transformation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {307--316},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039898},
zbl = {0703.35040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a19/}
}
Hančl, Jaroslav. A note to the Laplace transformation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 307-316. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a19/